• Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Supplements Follistatin 344 question ?

Johnbil09

Greenlighter
Joined
Dec 25, 2018
Messages
29
Hi ,
This is the second time this has has happened to me about an hour after taking two doses ( this time into tricep , other time into bicep) I got terrible chills , chest tightened up ( severe) and both arms uncontrollable shaking , the first time it happened I thought I may have injected into a vein ( I didn’t pull back on syringe and check but since the first time I always check .. Does anyone know what causes this, is it symptoms of an OD of something ....
Thank you for your feedback , I take other peptides but it’s never happened with anything else...
 

Mr.Deeds

Moderator: BDD, OD
Staff member
Joined
Apr 5, 2018
Messages
1,151
Location
Texas
Hi Johnbil09 welcome to BL!

I unfortunately do not have an answer to your question but I can direct you to a better place to ask. We have a Performance Enhancing Drugs sub-forum that would be perfect for this question. The members who frequent the PED forum are very knowledgeable and will most likely have more insight into your situation. I will see about moving your question over there so that you may get the answers you need.

Many thanks and welcome,
Mr. Deeds
 

Johnbil09

Greenlighter
Joined
Dec 25, 2018
Messages
29
Hi Johnbil09 welcome to BL!

I unfortunately do not have an answer to your question but I can direct you to a better place to ask. We have a Performance Enhancing Drugs sub-forum that would be perfect for this question. The members who frequent the PED forum are very knowledgeable and will most likely have more insight into your situation. I will see about moving your question over there so that you may get the answers you need.

Many thanks and welcome,
Mr. Deeds
Ok thank you Sir??
 

Chris42393

Bluelighter
Joined
Mar 3, 2016
Messages
1,374
Hi ,
This is the second time this has has happened to me about an hour after taking two doses ( this time into tricep , other time into bicep) I got terrible chills , chest tightened up ( severe) and both arms uncontrollable shaking , the first time it happened I thought I may have injected into a vein ( I didn’t pull back on syringe and check but since the first time I always check .. Does anyone know what causes this, is it symptoms of an OD of something ....
Thank you for your feedback , I take other peptides but it’s never happened with anything else...
Did these symptoms happen right after you injected? Or did it happen several hours after? How much are you using?
 

Johnbil09

Greenlighter
Joined
Dec 25, 2018
Messages
29
Did these symptoms happen right after you injected? Or did it happen several hours after? How much are you using?
Within a 1/2 chills started then it quickly progressed after that , i reconstituted with 2 ml bacteriostatic water then used .25 ml in each tricep, I checked to make sure I wasn’t in a vein
 

Serotonin101

Moderator: SIED
Staff member
Joined
Jul 23, 2009
Messages
5,729
Location
STL
Honestly it sounds like cotton fever that junkies get from injecting bacteria. Look up the symptoms for it and see if they are similar to what you had
 

Chris42393

Bluelighter
Joined
Mar 3, 2016
Messages
1,374
Seems like Serotonin hit the nail on the head (as always). Symptoms fit perfectly. Symptoms usually start around 30 minutes, just like what happened to you. You didn't reuse a needle, did you? Did you clean your skin before the injection, with an alcohol prep?
 

Johnbil09

Greenlighter
Joined
Dec 25, 2018
Messages
29
Honestly it sounds like cotton fever that junkies get from injecting bacteria. Look up the symptoms for it and see if they are similar to what you had
Yeah I know what it is I was a junkie for several decades, pretty much the same symptoms just more severe, I don’t understand though everything is done clean, no reusing needles, and the prior doses were uneventful, that’s why I was thinking it was something else , and noi didn’t use an alcohol wipe on the injection site nor did I use one on the top of the bottle but I think I’m going to start using them from now on .....
Thank you for your feedback gentlemen
 

Phobos

Bluelighter
Joined
Oct 5, 2010
Messages
1,568
Is it possible that it was the bottle contents that caused the cotton fever?
 

Johnbil09

Greenlighter
Joined
Dec 25, 2018
Messages
29
Is it possible that it was the bottle contents that caused the cotton fever?
Anything is possible but on the first bottle after the first incident the remaining peptide in the bottle went without incident , I bought 200 alcohol swabs last night I have a feeling it was more likely me not swabbing the top of bottle or injection site but the weird thing is both times it happened it was with Follistatin and not one of the dozen or so other peptides , steroids I use
 
Top